# SDR UALA2012121207180

- Difficulty date: December 7, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 63,003 hours, 22,310 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: S251N2062
- Part serial: 3
- Condition: Faulty
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEV ASYM STATUS MESSAGE ON CLIMBOUT.  CONTROLS FEEL NORMAL AND ELEV INDICATORS APPEAR NORMAL.  REMOVED AND REPLACED ASYMMETRY LIMITER ACTUATOR IAW AMM, OPS CHECKS GOOD.
